# SDR ASOA20120806104H

- Difficulty date: August 6, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 28,818 hours, 21,937 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN INTERMITTENT SPOILER FAIL MESSAGE IN FLIGHT WITH AN ODOR OF BURNED PLASTIC. ACFT LANDED WITHOUT INCIDENT.  MX INSPECTED ACFT, ADJUSTED THRUST LEVER SWITCHES, OPS TESTED WITH NO DEFECTS, INSPECTED FOR BURNED OR DAMAGED COMPONENTS WITH NO DEFECTS NOTED AND NO BURNED PLASTIC ODOR NOTED, AND ACFT APPROVED FOR RETURN TO SERVICE.
